MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY
Model Number 360-1580-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
On (b)(6) 2025, the renal department of the hospital used a disposable biopsy needle to perform a liver puncture on a patient.The needle tip broke, and they took another one, but the needle tip still broke.The patient experienced the pain twice, and it also caused serious surgical difficulties for the operation supervisor.Please handle it as soon as possible.
 
Additional Manufacturer Narrative
We conducted a review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Two samples that had been previously opened were returned to us for evaluation.Upon visual inspection, we observed that the tri-tips were bent, preventing them from functioning as intended.Based on our review, we can confirm the reported issue.Our manufacturing process includes rigorous computer and photographic inspections to ensure the pincer and tri-tips meet quality standards.During operation, the pincer extends from its window and interacts with surrounding tissues and structures.In some cases, the needle set may encounter tissue that is firmer than expected, which could affect the pincer¿s positioning.Additionally, tri-tip damage may result from contact with a hard surface or object, such as bone, or from interaction with tissue that causes unexpected resistance.Based on our assessment, the most likely cause of the needle damage does not appear to be related to a manufacturing issue.As a result, no corrective action is necessary at this time.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 76008
9036759321
MDR Report Key23359704
Report Number0001625425-2025-01107
Device Sequence Number8863820
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355(17)280113(10)11604243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-01
Device Lot Number11604243
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian